- -

On br -closed sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On br -closed sets

Show full item record

Ganster, M.; Steiner, M. (2007). On br -closed sets. Applied General Topology. 8(2):243-247. doi:10.4995/agt.2007.1889.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83071

Files in this item

Item Metadata

Title: On br -closed sets
Author: Ganster, Maximilian Steiner, Markus
Issued date:
Abstract:
[EN] This paper is closely related to the work of Cao, Greenwood and Reilly in as it expands and completes their fundamental diagram by considering b-closed sets. In addition, we correct a wrong assertion in about βgs-spaces.[+]
Subjects: b-closed , qr-closed
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1889
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1889
Type: Artículo

References

M. E. Abd El-Monsef, S.N. El-Deeb, and R.A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.

D. Andrijevic, Semi-preopen sets, Mat. Vesnik 38 (1986), 24–32.

D. Andrijevic, On b-open sets, Mat. Vesnik 48 (1996), 69–64. [+]
M. E. Abd El-Monsef, S.N. El-Deeb, and R.A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.

D. Andrijevic, Semi-preopen sets, Mat. Vesnik 38 (1986), 24–32.

D. Andrijevic, On b-open sets, Mat. Vesnik 48 (1996), 69–64.

S. Arya and T. Nour, Characterizations of s-normal spaces, Indian J. Pure Appl. Math.21 (1990), 717–719.

P. Bhattacharya and B. Lahiri, Semi-generalized closed sets in topology, Indian J. Math. 29 (1987), 375–382.

J. Cao, M. Ganster, Ch. Konstadilaki, and I. Reilly, On preclosed sets and their generalizations, Houston J. Math. 28 (2002), 771–780.

J. Cao, M. Ganster, and I. Reilly, Submaximality, extremal disconnectedness and generalized closed sets, Houston J. Math. 24 (1998), 681–688.

J. Cao, M. Ganster, and I. Reilly, On sg-closed sets and gα-closed sets, Mem. Fac. Sci. Kochi. Univ. Ser A, Math. 20 (1999), 1–5.

Cao, J., Ganster, M., & Reilly, I. (2002). On generalized closed sets. Topology and its Applications, 123(1), 37-46. doi:10.1016/s0166-8641(01)00167-5

Cao, J., Greenwood, S., & Reilly, I. L. (2001). Generalized closed sets: a unified approach. Applied General Topology, 2(2), 179. doi:10.4995/agt.2001.2148

J. Dontchev, On generalizing semi-preopen sets, Mem. Fac. Sci. Kochi Univ. Ser. A, Math. 16 (1995), 35–48.

J. Dontchev and H. Maki, On sg-closed sets and semi- -closed sets, Questions Answers Gen. Topology 15 (1997), 259–266.

M. Ganster and M. Steiner, On some questions about b-open sets, Questions Answers Gen. Topology, to appear.

D. Jankovic and I. Reilly, On semi-separation properties, Indian J. Pure Appl. Math. 16 (1985), 957–964.

Levine, N. (1963). Semi-Open Sets and Semi-Continuity in Topological Spaces. The American Mathematical Monthly, 70(1), 36. doi:10.2307/2312781

H. Maki, J. Umehara, and T. Noiri, Every topological space is pre-T1/2, Mem. Fac. Sci. Kochi Univ. Ser. A, Math. 17 (1996), 33–42.

A.S. Mashhour, M.E. Abd El-Monsef, and S.N. El-Deeb, On pre-continuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53.

Njȧstad, O. (1965). On some classes of nearly open sets. Pacific Journal of Mathematics, 15(3), 961-970. doi:10.2140/pjm.1965.15.961

[-]

This item appears in the following Collection(s)

Show full item record